6MP and my pancreas......?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kops2da
Veteran Member


Date Joined Jun 2008
Total Posts : 2865
   Posted 4/17/2009 9:45 AM (GMT -6)   
You guys who are taking or have taken 6MP - have you had any pancreas problems - pain, gas, fatty stool, etc.  I think that is what is going on.  I don't have a gallbladder but feels like the attacks I used to have.  And, this morning realizing the "mucous" in my stool is probably "fat".  I have a call in to the doctor but may not hear until Monday.  He increased my doseage 8 days ago from 50 mg. to 75. and then started the "attacks" - gas, pain around middle where my bra fits, etc.
ElaineNY
 
Senior - New diagnosed with proctosigmoiditis - 6/2008  Cannot tolerate mesalamines, Canasa, etc. Tried, Colozal, steroid enemas, etc. - started working but severe side effects occurred.
Started on prednisone Feb.7, 2009 - tapering to 20 mg. for two more weeks. Bleeding returned - no call back from doc so I upped prenisone to 25mg. on my own - 6MP - 50 mg. 4/2/2009 
Probiotic Align, Prilosec for GERD, Gas-X, vitamins, Calcium/D
Tylenol for knees and arthritis.
 
 
 


AnnaG
Regular Member


Date Joined Apr 2008
Total Posts : 191
   Posted 4/17/2009 10:24 AM (GMT -6)   
Hi there I,m on imuran and am experincing,similar I would be intereseted to know what other people think I asked my GI and he gave me a real put down saying if it was prancreas I would know about it
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 6:22 PM (GMT -6)
There are a total of 3,004,437 posts in 329,145 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
238 Guest(s), 3 Registered Member(s) are currently online.  Details
SoMuchFun, xpeetzax, InTheShop